# SDR ASAA2020041732652

- Difficulty date: March 30, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 57,701 hours, 23,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ODR) BULLNOSE EMERGENCY LIGHTS AT L/H ROWS 6,8,11 FAILED BATTERY CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT L/H SEAT ROW 6, OPS CK IS GOOD AT L/H ROWS 6 ,8,11 EMERGENCY LIGHTS IAW B737 NG AMM 33 51 06 960 805.
